Free access
Issue
ESAIM: COCV
Volume 10, Number 4, October 2004
Page(s) 666 - 676
DOI http://dx.doi.org/10.1051/cocv:2004026
Published online 15 October 2004
  1. P. Albano and P. Cannarsa, Propagation of singularities for solutions of nonlinear first order partial differential equations. Arch. Ration. Mech. Anal. 162 (2002) 1-23. [CrossRef] [MathSciNet]
  2. M. Bardi and I. Capuzzo Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi equations. Birkhäuser, Boston (1997).
  3. P. Cannarsa and H. Frankowska, Some characterizations of optimal trajectories in control theory. SIAM J. Control Optim. 29 (1991) 1322-1347. [CrossRef] [MathSciNet]
  4. P. Cannarsa, C. Pignotti and C. Sinestrari, Semiconcavity for optimal control problems with exit time. Discrete Contin. Dyn. Syst. 6 (2000) 975-997. [CrossRef] [MathSciNet]
  5. P. Cannarsa and C. Sinestrari, Convexity properties of the minimum time function. Calc. Var. 3 (1995) 273-298. [CrossRef] [MathSciNet]
  6. P. Cannarsa and C. Sinestrari, On a class of nonlinear time optimal control problems. Discrete Contin. Dyn. Syst. 1 (1995) 285-300. [CrossRef]
  7. P. Cannarsa and C. Sinestrari, Semiconcave functions, Hamilton-Jacobi equations and optimal control. Birkhäuser, Boston (2004).
  8. P. Cannarsa and H.M. Soner, Generalized one-sided estimates for solutions of Hamilton-Jacobi equations and applications. Nonlinear Anal. 13 (1989) 305-323. [CrossRef] [MathSciNet]
  9. P. Cannarsa and M. E. Tessitore, On the behaviour of the value function of a Mayer optimal control problem along optimal trajectories, in Control and estimation of distributed parameter systems (Vorau, 1996). Internat. Ser. Numer. Math. 126 81-88 (1998).
  10. F.H. Clarke and R.B. Vinter, The relationship between the maximum principle and dynamic programming. SIAM J. Control Optim. 25 (1987) 1291-1311. [CrossRef] [MathSciNet]
  11. W.H. Fleming, The Cauchy problem for a nonlinear first order partial differential equation. J. Diff. Eq. 5 (1969) 515-530. [CrossRef]
  12. N.N. Kuznetzov and A.A. Siskin, On a many dimensional problem in the theory of quasilinear equations. Z. Vycisl. Mat. i Mat. Fiz. 4 (1964) 192-205.
  13. P.L. Lions, Generalized solutions of Hamilton-Jacobi equations. Pitman, Boston (1982).
  14. R.T. Rockafellar, Convex Analysis. Princeton University Press, Princeton (1970).
  15. X.Y. Zhou, Maximum principle, dynamic programming and their connection in deterministic control. J. Optim. Theory Appl. 65 (1990) 363-373. [CrossRef] [MathSciNet]